On some covariance inequalities for monotonic and non-monotonic functions

Martin Egozcue*, Luis Fuentes Garcia, Wing Keung WONG

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

Chebyshev's integral inequality, also known as the covariance inequality, is an im-portant problem in economics, finance, and decision making. In this paper we derive some covariance inequalities for monotonic and non-monotonic functions. The results developed in our paper could be useful in many applications in economics, finance, and decision making.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume10
Issue number3
Publication statusPublished - 2009

Scopus Subject Areas

  • Mathematics(all)
  • Applied Mathematics

User-Defined Keywords

  • Chebyshev's inequality
  • Covariance
  • Decisions under risk

Fingerprint

Dive into the research topics of 'On some covariance inequalities for monotonic and non-monotonic functions'. Together they form a unique fingerprint.

Cite this